MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an epicardial ventricular tachycardia ablation, in a patient with an implanted sicd, there was a delay due to mapping issues with the ensite x system.There were catheter location issues, but the patch validation was okay, and the check metal field and metal baseline were okay.It was not possible to collect geometry with the electrodes of the advisor hd grid mapping catheter.Acquisition was only possible with the catheter shaft and activation points were unable to be taken because the advisor hd grid mapping catheter was in no location.The kt was moved in various directions with no resolution.The patches were checked, the advisor hd grid mapping catheter and cable were changed, as well as the reference patch.The amplifier was turned off and all cables were disconnected from it and 20 seconds were plugged back in and the amplifier was turned back on, but the issue persisted.The procedure was finally performed in navx mode with no adverse patient consequences.The procedure was lengthened by one hour due to technical issues.
 
Additional Manufacturer Narrative
The reported event stated there was catheter location issue causing a procedure delay.Review of the provided study data confirms instances of the catheter being in a low confidence state.In multiple instances the low confidence was due to the catheter intermittently being in the sheath.A workaround is to collect a manual sheath baseline when the catheter is in the body, fully out of sheath, and set to visible.In another instance the prs-p baseline was not re-established, causing all advisor hd grid electrodes to remain in low confidence throughout the segment.The advisor hd grid was disconnected and reconnected to establish the baseline deleting all voxels prior to this segment.The catheter remained in low confidence again due to a lack of voxel data collected in the study to consistently reach high confidence.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17726623
Report Number2184149-2023-00183
Device Sequence Number6543417
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8340806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown